Rough time between Bipolar and Fibromyalgia and Diabetes


I am having reactions to diabetes meds and last one landed me in the hospital ER for dehydration, low magnesium and diarrhea and vomiting. Having a rough time lately.

All I do is sleep now that I stopped the antidepressant Paxil. It wouldn’t let me sleep.

Sugars are high again. Back to my old medicine and trying to clean this weekly injection out of my system. It sent me to the ER. I had 2 bottles of liquid and a bottle of magnesium.

Almost threw up in the ER 3 times. Holding it down was unpleasant, but throwing up is even nastier.

Teresa (Tessa) Dean Smeigh

-Advocate for Mental and Invisible Illnesses

-Author of Articles, Stories and Poems

http://www.tessacandoit.com

http://www.finallyawriter.com

Advertisements

4 thoughts on “Rough time between Bipolar and Fibromyalgia and Diabetes

Feel free to leave any feedback!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s